# SDR P5CA0501317

- Difficulty date: February 9, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,774 hours, 18,742 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 60130005
- Part serial: 08052AD
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOUND CREW REPORTED RUDDER RATIO LIGHT ON STEADY.  T/S FOUND LOWER RUDDER ACTUATOR STUCK IN HIGH SPEED MODE.  REMOVED AND REPLACED LOWER RUDDER RATIO ACTUATOR AND CONTROLLER PER MM 27-21-12.  ALL OPS NORMAL.
